MAUDE Adverse Event Report: ABBOTT MEDICAL SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Catalog Number SARP-30
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 03/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 30mm seguin semi-rigid saddle ring was chosen for a mitral annulus repair surgery.The ring was successfully implanted.After the implantation, through water pumping test it was found that the mitral regurgitation got worsened, so the ring was removed.A new 30mm non-abbott ring was chosen and completed the procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of regurgitation after implant and explant of device was reported.The investigation found the device met visual specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event could not be conclusively determined.However, uncorrected or recurrent regurgitation is a potential possible outcome per the instructions for use artmt100110809 revision a.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19073074
Report Number2135147-2024-01615
Device Sequence Number4657904
Product Code KRH
UDI-Device Identifier05415067044815
UDI-Public(01)05415067044815(17)250711(10)8049615
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Catalogue NumberSARP-30
Device Lot Number8049615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight53 KG